Lip Synechia Resulting From Toxic Epidermal Necrolysis: A Rare Condition

Nenhuma Miniatura disponível

Data

2020-09-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Lippincott Williams & Wilkins

Tipo

Artigo

Direito de acesso

Resumo

Toxic epidermal necrolyses represent a severe epidermolytic reaction characterized by cutaneous erythema and target lesions affecting >30% of the body surface, skin, and mucous membranes. Ulcerative lesions on the labial mucosa may evolve during healing, resulting in rare complications, such as lip adhesions. This report shows the successful treatment of a lip synechia resulting from the healing of mucosal lesions in a patient with toxic epidermal necrolysis caused by the use of Lamotrigine and Ibuprofen. Although the treatment of the presented lip synechia was simple, this sequela can be avoided by measures such as hydration, hygiene and lip lubrication.

Descrição

Idioma

Inglês

Como citar

Journal Of Craniofacial Surgery. Philadelphia: Lippincott Williams & Wilkins, v. 31, n. 6, p. E593-E595, 2020.

Itens relacionados

Financiadores